# SDR SWIA200718104

- Difficulty date: March 16, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 29,805 hours, 25,267 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER BRACKET ON AFT SIDE OF SERVICE DOOR HAS CORRODED HARDWARE, DISCOVERED ON C-CHECK.  REPLACED HARDWARE ON SERVICE DOOR ROLLER BRACKET IAW CRJ200 AMM 20-21-00-910-801.
